# SDR USAA2011062000014

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 36,065 hours, 13,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA-CLT - EEL - BREAKAWAY FLASHLIGHT BELOW FLIGHT ATTENDANT JUMPSEAT AT FORWARD ENTRANCE DOOR - SERVICE INDICATOR IS NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT BATTERY, OPERATIONAL CHECK GOOD.
